# SDR RU3A1020

- Difficulty date: October 7, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N76
- Make and model: Beech 300BEECH
- Aircraft serial: FF11
- Aircraft time: 12,338 hours, 6,489 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Connector
- Condition: Loose
- Location: Zone 700
- Stage of operation: AP
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS AT APPROACH POSITION.  SELECTED LANDING GEAR DOWN.  POSITION INDICATORS SHOWED GREEN FOR NOSE AND LEFT MAIN GEAR.  NO INDICATION ON RIGHT MAIN GEAR.  CHECKED ANNUNCIATOR, GOOD. SELECTED FLAPS FULL DOWN AND RECEIVED CONFIGURATION WARNING HORN.  DECLARED EMERGENCY WITH APPROACH.  FOLLOWED ABNORMAL PROCEDURES CHECKLIST.  OBTAINED DOWN AND LOCKED INDICATION AFTER MANUALLY PUMPING DOWN THE GEAR.  CONDUCTED TOWER FLY BY TO VERIFY.  VERIFIED THAT CONFIGURATION WARNING HORN DID NOT OCCUR WITH FULL FLAPS SELECTED.  CONDUCTED UNEVENTFUL LANDING.  AIRCRAFT TOWED TO HANGAR AND PLACED ON JACKS.  DUPLICATED DISCREPANCY.  INSPECTED RT DOWNLOCK SWITCH AND WIRING.  FOUND S506 CONNECTOR LOOSE.  SECURED CONNECTOR.  OPERATION FOUND GOOD ON SEVERAL GEAR RETRACTION CYCLES.
